fb pixel

OxyIR Overdose

Table of Contents

Patients who overdose on the prescription opiate OxyIR can suffer a host of symptoms, some which can be fatal. OxyIR is used to manage pain but carries special risks, warnings and precautions carefully spelled out in the label. Opiate overdose is a very serious matter. In most cases, overdose is accidental and can be brought on by a number of behaviors. For some people, an OxyIR overdose can be unintentional. One of the properties of an opiate medication is that it depresses the central nervous system. Respiration becomes slow in an opiate overdose and can result in coma or death. These very strong analgesics have sedative properties and can be extremely dangerous in high doses. Some patients may be more susceptible to an opiate overdose, including the elderly and those people who begin therapy but aren’t already tolerant to opiates.

How An OxyIR Overdose Occurs and Signs That May Indicate a Serious Complication

Overdose can occur if someone takes too much OxyIR. The amount needed to cause an overdose can vary from person to person. People should never take more OxyIR than what’s been prescribed for them. Altering a pill or tablet in any way can also lead to overdose. This means breaking, chewing or crushing the medication in order to ingest orally, inhale or inject it. Doing any of these things can cause a large amount of the medication to flood the system. This can result in a potentially fatal overdose.
Because OxyIR is a central nervous system depressant, it can become deadly when mixed with other substances that have this same effect. Combining alcohol and OxyIR can be especially dangerous. Other substances include tranquilizers, hypnotics, muscle relaxers, sleeping pills and other narcotics. People who suspect they may be overdosing should seek emergency medical help right away. Signs include extreme confusion, pinpoint pupils, extreme fatigue, excessive sweating, severe headache, nausea, respiratory depression, falling blood pressure and heart rate, convulsions, circulatory collapse, stupor and coma.

Medical Detox for Opiate Addiction Helps Patients Through OxyIR Withdrawal

An overdose often occurs after patients begin taking too much OxyIR. This can happen because a tolerance has developed and patients are desperate for pain relief. Some people begin to misuse the drug in order to achieve results. OxyIR addiction can lead to overdose but should be treated medically before this happens. Waismann Method’s rapid opiate detox addresses dependence with a medical process that induce and speeds the withdrawal syndrome. We use intravenous medication to cleanse OxyIR from patients’ opiate receptors.
In less than two hours, patients awake from light sedation under  sedation and are free of the physical dependance. The procedure accelerates the withdrawal phase which plays out while patients are sedated. Upon awakening, they don’t have conscious awareness they went through withdrawal syndrome. Our OxyIR detox is safe, effective, compassionate and discreet. We also provide  a few days of continued recovery through our Domus Retreat . Services such as counseling, massage, yoga and biofeedback are offered here in the privacy of our exclusive and compassionate environment.

More To Explore

History of Rapid Detox

The history of rapid detox is just one part of a much deeper history of the treatment for opiate dependence. Since the earliest days, drug treatment options were quite...

Kratom Addiction: The New Threat

Kratom has been one of the fastest-growing drug trends in recent years. Millions of Americans use it for a wide range of reasons, from decreasing anxiety to providing pain...

How Long Does Fentanyl Stay in Your System?

If you’ve ever wondered how long fentanyl stays in your system, you first have to consider the type of fentanyl in question. Understanding the differences between pharmaceutical grade and...